MathSciNet Relay Station
MathSciNet bibliographic data
MR2457396 (2009m:35354) 35P20 (35J05 35L05 35P15 58J50)
Blair, Matthew D. Spectral cluster estimates for metrics of Sobolev regularity. Trans. Amer. Math. Soc. 361 (2009), no. 3, 1209–1240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement